# SDR SWIA202266430

- Difficulty date: July 27, 2022
- Submitted: September 6, 2022
- Operation: Air carrier
- Aircraft: N607CZ
- Make and model: Emb EMB110*
- Aircraft serial: 17000192
- Aircraft time: 38,086 hours, 23,845 cycles
- System (JASC): 5242 · Electrical/Electronic Compartment Doors
- Part: None
- Condition: Gouged
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD AVIONICS HATCH SKIN IS GOUGED WITH A DENT     (C-CHECK RO 9/02/2022)    REPAIRED FWD AVIONICS HATCH REF ETD 2022-170-025288.  REINSPECTION REQUIREMENTS- EXTERNAL AND INTERNAL, DET, THRESHOLD OF 7500 FC, INTERVAL OF 7500 FC. THIS IS AN ADDITIONAL AND SPECIFIC INSPECTION REQUIREMENT. IT REPRESENTS THE REPAIR AIRWORTHINESS LIMITATION, HOWEVER, IT DOES NOT DISMISS ANY OTHER EXISTING MAINTENANCE TASK. THRESHOLD IS COUNTED SINCE THE REPAIR ACCOMPLISHMENT.
